Gadavist/Gandolinium as Catalyst for Neuropathy?

Posted by revisl @revisl, May 24 10:27am

Happy Monday all – I had a MRI on 12/26 with Gandolinium contrast -within 12 hours I developed the most excruciating pain in y left thigh which settled in my lower left calf – went t my PCP but he was useless – on January 16 I received my first Moderna vaccine and I developed some symptoms that – I know that now – are Erythromelalgia (not confirmed) again went to PCP and a Podiatrist (not knowing what I was dealing with) this time my PCP referred to me to dermatologist (he suggested EM as possible diagnosis) and also a Neurologist (appointment in 2 months due to long wait list) on February 17 had second Moderna shot and the pain at times has been unbelievable in my feet – I think the Gabapentin was the catalyst and the moderna shot acted as accelerator. While I am still in the exploratory phase of this mess – i wonder if you have any insight in possible Gandolinium toxicity and resulting neuropathy? Thanks for all the info you may send my way

@revisl, There is a lot of information to support Gandolinium toxicity from an MRI contrast.

Excerpt from DrugWatch.com – "Toxicity is a side effect of GBCAs that can occur within hours after undergoing an MRI scan with one of these contrast agents. Or it can manifest years later in people who have gadolinium buildup in their bodies. Symptoms vary from person to person. The severity ranges from mild to severe." — Gadolinium Side Effects: https://www.drugwatch.com/gadolinium/side-effects/

Gadolinium-Based MRI Contrast Agents Induce Mitochondrial Toxicity and Cell Death in Human Neurons, and Toxicity Increases With Reduced Kinetic Stability of the Agent: https://journals.lww.com/investigativeradiology/Fulltext/2019/08000/Gadolinium_Based_MRI_Contrast_Agents_Induce.1.aspx

NCHR Report: The Health Risks of MRIs with Gadolinium-Based Contrast Agents: https://www.center4research.org/health-risks-of-gbcas/

REPLY
@johnbishop

@revisl, There is a lot of information to support Gandolinium toxicity from an MRI contrast.

Excerpt from DrugWatch.com – "Toxicity is a side effect of GBCAs that can occur within hours after undergoing an MRI scan with one of these contrast agents. Or it can manifest years later in people who have gadolinium buildup in their bodies. Symptoms vary from person to person. The severity ranges from mild to severe." — Gadolinium Side Effects: https://www.drugwatch.com/gadolinium/side-effects/

Gadolinium-Based MRI Contrast Agents Induce Mitochondrial Toxicity and Cell Death in Human Neurons, and Toxicity Increases With Reduced Kinetic Stability of the Agent: https://journals.lww.com/investigativeradiology/Fulltext/2019/08000/Gadolinium_Based_MRI_Contrast_Agents_Induce.1.aspx

NCHR Report: The Health Risks of MRIs with Gadolinium-Based Contrast Agents: https://www.center4research.org/health-risks-of-gbcas/

Jump to this post

i just wonder if there are more people like myself out there – having pain right after MRI with Gadavist

REPLY
Please sign in or register to post a reply.